# SDR ASAA2018030723777

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,568 hours, 11,963 cycles
- Engine: Cfmint CFM567B273
- Engine time: 33,181 hours, 9,965 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Migrated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORESCOPE INSP OF METALLIC/HYBRID VSV SYSTEM. NR 1 ENG FOUND THE 9 O'CLOCK POS SLAB HEAD PIN ON STAGE 3 IS ROTATED 90 DEGREES AND HAS MIGRATED OUT OF POSITION. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE PER TC 78471000, 78471001.
